MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5/2.0 CRUC SCRWDRVR SFT, SLF-RETAINING; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5/2.0 CRUC SCRWDRVR SFT, SLF-RETAINING; SCREWDRIVERS
Model Number 313.993
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant device is not expected to be returned for manufacturer review/investigation.Initial reporter is j&j company representative.Without a lot number the device history records review could not be completed.The investigation could not be completed.No conclusion could be drawn, as no product was received.The investigation could not be completed.No conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021 some instruments that were broken during a case.It is unknown if there were fragments generated or if they were retrieved.It is unknown if there is surgical delay reported and if the procedure was successfully completed.This complaint involves five (5) devices.This report is for one (1) 1.5/2.0 cruc scrwdrvr sft, slf-retaining.This report is 5 of 5 for complaint (b)(4).

Brand Name
1.5/2.0 CRUC SCRWDRVR SFT, SLF-RETAINING
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11755644
Report Number2939274-2021-02168
Device Sequence Number3192341
Product Code HXX
UDI-Device Identifier10886982188359
UDI-Public(01)10886982188359
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number313.993
Device Catalogue Number313.993
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/07/2021
Initial Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1